Siberian Mathematical Journal

, Volume 9, Issue 2, pp 281–285 | Cite as

Index boundedness condition for mappings with bounded distortion

  • Yu. G. Reshetnyak


Boundedness Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. G. Reshetnyak, Estimates of the Modulus of Continuity for Certain Mappings, Sibirsk. Matem. Zh.,7, No. 5, 1106–1114 (1966).Google Scholar
  2. 2.
    Yu. G. Reshetnyak, Space Mappings with Bounded Distortion, Sibirsk. Matem. Zh.,8, No. 3, 629–658 (1967).Google Scholar
  3. 3.
    Yu. G. Reshetnyak, Mappings with Bounded Distortion as Extremals of Dirichlet-Type Integrals, Sibirsk. Matem. Zh.,9, No. 3 (1968) (in press).Google Scholar
  4. 4.
    Yu. G. Reshetnyak, Set of Singularities of Certain Nonlinear Elliptic-Type Equations, Sibirsk. Matem. Zh.Google Scholar
  5. 5.
    T. Rado and P. V. Reichelder, Continuous Transformations in Analysis, Springer, Berlin-Heidelberg (1955).Google Scholar
  6. 6.
    P. S. Aleksandrov, Combinatorial Topology [in Russian], Moscow (1947).Google Scholar
  7. 7.
    S. L. Sobolev, Applications of Functional Analysis in Mathematical Physics [in Russian], Izd. LGU (1950).Google Scholar
  8. 8.
    Yu. G. Reshetnyak, Certain Geometric Properties of Functions and Mappings with Generalized Derivatives, Sibirsk. Matem. Zh.,7, No. 4, 886–919 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1968

Authors and Affiliations

  • Yu. G. Reshetnyak

There are no affiliations available

Personalised recommendations